Journal ID : TRKU-12-06-2020-10801
[This article belongs to Volume - 62, Issue - 05]
Total View : 379

Title : On multidimensional fixed-point theorems and their applications

Abstract :

The purpose of this paper is to present some multidimensional fixed-point theorems and their applications. For this, we provide a multidimensional fixed- point theorem and then using this theorem we prove the existence and uniqueness of a solution of a nonlinear Hammerstein integral equation. Moreover, we provide an example to illustrate the hypotheses and the abstract result of this paper

Full article